Klonopin Withdrawl

Were you looking for information about Klonopin Withdrawal? Klonopin withdrawl is a common misspelling of Klonopin withdrawal.
 
It is possible to experience withdrawal from Klonopin® (clonazepam) if you stop taking the drug too abruptly. This is because the medication is a controlled substance that can cause both psychological and physical dependence. Stopping treatment too quickly (especially if you have been taking high doses of the drug) can cause withdrawal symptoms such as diarrhea, headaches, anxiety, and memory loss. To limit severe Klonopin withdrawal symptoms, your healthcare provider may decide to wean you off the medication slowly.
 
(Click Klonopin Withdrawal for a more complete list of possible withdrawal symptoms and for more information on how you can help limit severe symptoms. You can also click on the various links in the box to the right to access specific topics on Klonopin.)
 
Drink Less Alcohol
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.